# SDR R2J2001F00002

- Difficulty date: July 20, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N1205S
- Make and model: Beech E-90
- Aircraft serial: LW319
- Engine: Pwa PT6A27
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Pin
- Part number: 1035982
- Part serial: 481944
- Condition: Broken
- Location: Outflow Valve
- Part time: 5,000 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING LOW CABIN DIFFERENTIAL PRESSURE FOUND THAT THE OUTFLOW VALVE CONE WOULD HANG OPEN AT TIMES.  VALVE REMOVED AND INSPECTED.  FOUND THAT GUIDE PIN THAT GUIDES CONE TO KEEP IT FROM COCKING WAS BROKEN.  OVERHAULED EXCHANGE VALVE WAS INSTALLED.  CAUSE OF PIN FAILURE, UNKNOWN.
